Translator Disclaimer
October 2019 Some properties of the pseudo-Chebyshev polynomials of half-integer degree
Primo Brandi, Paolo Emilio Ricci
Tbilisi Math. J. 12(4): 111-121 (October 2019). DOI: 10.32513/tbilisi/1578020571

Abstract

New sets of orthogonal functions, derived from the first and second kind Chebyshev polynomials, considering half-integer indexes, have been recently introduced. In this article several properties of these new sets are considered and the links with the classical Chebyshev polynomials are underlined.

Citation

Download Citation

Primo Brandi. Paolo Emilio Ricci. "Some properties of the pseudo-Chebyshev polynomials of half-integer degree." Tbilisi Math. J. 12 (4) 111 - 121, October 2019. https://doi.org/10.32513/tbilisi/1578020571

Information

Received: 29 May 2019; Accepted: 20 October 2019; Published: October 2019
First available in Project Euclid: 3 January 2020

zbMATH: 07179175
MathSciNet: MR4047579
Digital Object Identifier: 10.32513/tbilisi/1578020571

Subjects:
Primary: 33C45
Secondary: ‎33D45, 42A20, 42C05

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • October 2019
Back to Top